Mathematische Annalen

, Volume 267, Issue 4, pp 473–478 | Cite as

Regularity of the Bergman projection and duality of holomorphic function spaces

  • Steven R. Bell
  • Harold P. Boas


Function Space Holomorphic Function Bergman Projection Holomorphic Function Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adams, R.A.: Sobolev spaces. New York: Academic Press 1975Google Scholar
  2. 2.
    Barrett, D.: A smooth bounded domain in ℂ whose Bergman projection operator is not globally regular. Ann. Math. (to appear)Google Scholar
  3. 3.
    Bell, S.R.: Biholomorphic mappings and the\(\bar \partial \)-problem. Ann. Math.114, 103–113 (1981)Google Scholar
  4. 4.
    Bell, S.R.: Proper holomorphic mappings and the Bergman projection. Duke Math. J.48, 167–175 (1981)Google Scholar
  5. 5.
    Bell, S.R.: A representation theorem in strictly pseudoconvex domains. Ill. J. Math.26, 19–26 (1982)Google Scholar
  6. 6.
    Bell, S.R., Boas, H.P.: Regularity of the Bergman projection in weakly pseudoconvex domains. Math. Ann.257, 23–30 (1981)Google Scholar
  7. 7.
    Bell, S.R., Catlin, D.: Boundary regularity of proper holomorphic mappings. Duke Math. J.49, 385–396 (1982)Google Scholar
  8. 8.
    Boas, H.P.: Holomorphic reproducing kernels in Reinhardt domains. Pac. J. Math.113 (1984) (in press)Google Scholar
  9. 9.
    Catlin, D.: Boundary behavior of holomorphic functions on pseudoconvex domains. J. Differential Geometry15, 605–625 (1980)Google Scholar
  10. 10.
    Diederich, K., Fornaess, J.E.: Boundary regularity of proper holomorphic mappings. Invent. Math.67, 363–384 (1982)Google Scholar
  11. 11.
    Diederich, K., Fornaess, J.E.: Pseudoconvex domains: bounded plurisubharmonic exhaustion functions. Invent. Math.39, 129–141 (1977)Google Scholar
  12. 12.
    Greene, R.E., Krantz, S.G.: Deformation of complex structures, estimates for the\(\bar \partial \) equation, and stability of the Bergman kernel. Adv. Math.43, 1–86 (1982)Google Scholar
  13. 13.
    Kohn, J.J.: Global regularity for\(\bar \partial \) on weakly pseudo-convex manifolds. Trans. Am. Math. Soc.181, 273–292 (1973)Google Scholar
  14. 14.
    Korenblum, B.: An extension of the Nevanlinna theory. Acta Math.135, 187–219 (1975)Google Scholar
  15. 15.
    Korenblum, B.: A Beurling-type theorem. Acta Math.138, 265–293 (1977)Google Scholar
  16. 16.
    Ramadanov, I.: Sur une propriété de la fonction de Bergman. C. R. Acad. Bulg. Sci.20, 759–762 (1967)Google Scholar
  17. 17.
    Range, R.M.: A remark on bounded strictly plurisubharmonic exhaustion functions. Proc. Am. Math. Soc.81, 220–222 (1981)Google Scholar
  18. 18.
    Taylor, B.A., Williams, D.L.: Ideals in rings of analytic functions with smooth boundary values. Canad. J. Math.22, 1266–1283 (1970)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Steven R. Bell
    • 1
  • Harold P. Boas
    • 2
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations